# SDR SWAA2022040583839

- Difficulty date: March 14, 2022
- Submitted: April 5, 2022
- Operation: Air carrier
- Aircraft: N247WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32508
- Aircraft time: 53,390 hours, 31,894 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Rib
- Condition: Cracked
- Location: Vert. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RIB #8 ON PANEL 321A DORSAL FIN 2022-144799 / [01] REPLACED RIB #8 ON PANEL 321A DORSAL FIN I.A.W. B737-700 DWG 147A0103 REV - AND SRM 51-10-02 Ï¿½TEM 9.  SEE INDIVIDUAL SING-OFF BELOW;[02] CORRECTED STEP 1. REPLACED RIB #8 ON PANEL 321A DORSAL FIN I.A.W. B737-700 DWG 147A0103 REV:-; SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 Ï¿½TEM 9.  SEE INDIVIDUAL SING OFFS BELOW;[03] REPLACED RIB #8 ON PANEL 321A DORSAL FIN I.A.W. B737-700 DWG 147A0103 REV:-; SRM B737-700 51-40-02 AND SRM B737-700 51-10-02 Ï¿½TEM 9.  SEE INDIVIDUAL SING OFFS BELOW.. RII ITEM
